P-2-reducing and toroidal Dehn fillings

Cited 7 time in webofscience Cited 0 time in scopus
  • Hit : 403
  • Download : 0
Publisher
CAMBRIDGE UNIV PRESS
Issue Date
2003-03
Language
English
Article Type
Article
Keywords

REDUCIBLE MANIFOLDS; 3-MANIFOLDS; SURGERY; KNOTS; TORI

Citation

MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.134, no.2, pp.271 - 288

ISSN
0305-0041
URI
http://hdl.handle.net/10203/81791
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 7 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0